# SDR WTAA950211

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 813
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Failed
- Location: Nose Gear
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FAT - NOSE GEAR 'GREEN' GEAR DOWN POSITION INDICATOR ILLUMINATED WITH GEAR IN THE RETRACTED POSITION ON DESCENT.  BOTH NOSE GEAR 'RED' INTRANSIT LIGHT AND 'GREEN' GEAR DOWN LIGHT REMAINED ILLUMINATED FOLLOWING GEAR EXTENSION.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NOSE GEAR DOWNLOCK MICROSWITCH.  GEAR POSITION INDICATIONS NORMAL DURING GROUND RETRACTION CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
